MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 12; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY ACQUA IMPLANT 12; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.738
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Missing lot information was requested from the initial reporter.A follow up report will be submitted should the information become available.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 2.5 months after the dental implant and healing cap were placed in ada site 12 in the mouth, the implant did not achieve osseointegration in type ii bone.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Lot number was not provided by customer.
 
Event or Problem Description
The clinician reported that 2.5 months after the dental implant and healing cap were placed in ada site 12 in the mouth, the implant did not achieve osseointegration in type ii bone.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
FACILITY ACQUA IMPLANT 12
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8185456
Report Number3008261720-2018-06001
Device Sequence Number16830485
Product Code DZE
UDI-Device Identifier07899878017042
UDI-Public07899878017042
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
Report Date (Section F) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/01/2019
Event Location Other
Date Report to Manufacturer12/11/2018
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALING CAP PLACEMENT; HEALING CAP PLACEMENT; HEALING CAP PLACEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR